Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Indianapolis, IN

June 21, 20157 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 21, 2015, 2:51 AM EDT for 7 counties in Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 2:51 AM EDT (06:51 UTC)
Expired
Jun 21, 2015, 3:30 AM EDT
In force
39 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Delaware County, IN, Hancock County, IN, Henry County, IN, Madison County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WUUS53 KIND 210651
SVRIND
INC035-059-065-095-135-139-145-210730-
/O.NEW.KIND.SV.W.0075.150621T0651Z-150621T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 AM EDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  EASTERN HANCOCK COUNTY IN CENTRAL INDIANA...
  HENRY COUNTY IN EAST CENTRAL INDIANA...
  SOUTHEASTERN MADISON COUNTY IN CENTRAL INDIANA...
  RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
  NORTHERN RUSH COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN SHELBY COUNTY IN CENTRAL INDIANA...

* UNTIL 330 AM EDT

* AT 250 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHWEST OF MUNCIE TO 10 MILES WEST OF
  RUSHVILLE...AND MOVING EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MUNCIE...NEW CASTLE...WINCHESTER...CARTHAGE...YORKTOWN...
  ARLINGTON...KENNARD...KNIGHTSTOWN...CADIZ...BALL STATE
  UNIVERSITY...SULPHUR SPRINGS...GREENSBORO...EATON...SPRINGPORT...
  SPICELAND...DUNREITH...MOUNT SUMMIT...MAYS...SELMA AND PRAIRIE
  CREEK RESERVOIR.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 228 AND 251.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 109 AND 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 8519 3979 8521 3978 8530 3961 8530
      3962 8571 4039 8557 4038 8522 4031 8521
      4032 8481 4001 8481
TIME...MOT...LOC 0651Z 273DEG 34KT 4026 8548 3966 8562

HAIL...<.75IN
WIND...70MPH

$$

TDUD
3 follow-up statements
516 
WWUS53 KIND 210707
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
307 AM EDT SUN JUN 21 2015

INC059-095-145-210716-
/O.CAN.KIND.SV.W.0075.000000T0000Z-150621T0730Z/
SHELBY IN-MADISON IN-HANCOCK IN-
307 AM EDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HANCOCK...SOUTHEASTERN
MADISON AND NORTHEASTERN SHELBY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4000 8519 3979 8521 3978 8530 3961 8530
      3962 8558 4038 8538 4038 8522 4031 8521
      4032 8481 4001 8481
TIME...MOT...LOC 0706Z 273DEG 34KT 4024 8522 3965 8536

$$

INC035-065-135-139-210730-
/O.CON.KIND.SV.W.0075.000000T0000Z-150621T0730Z/
RUSH IN-RANDOLPH IN-HENRY IN-DELAWARE IN-
307 AM EDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
DELAWARE...HENRY...RANDOLPH AND NORTHERN RUSH COUNTIES UNTIL 330 AM
EDT...

AT 302 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF MUNCIE TO RUSHVILLE...AND MOVING
EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...MOORELAND...STRAUGHN...BLOUNTSVILLE...PARKER CITY...
FARMLAND...LOSANTVILLE...MODOC...RIDGEVILLE...SARATOGA...LYNN AND
UNION CITY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 118 AND 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 8519 3979 8521 3978 8530 3961 8530
      3962 8558 4038 8538 4038 8522 4031 8521
      4032 8481 4001 8481
TIME...MOT...LOC 0706Z 273DEG 34KT 4024 8522 3965 8536

HAIL...<.75IN
WIND...70MPH

$$

TDUD
032 
WWUS53 KIND 210719
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
319 AM EDT SUN JUN 21 2015

INC035-065-135-139-210730-
/O.CON.KIND.SV.W.0075.000000T0000Z-150621T0730Z/
RUSH IN-RANDOLPH IN-HENRY IN-DELAWARE IN-
319 AM EDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DELAWARE...EASTERN HENRY...RANDOLPH AND NORTHEASTERN RUSH COUNTIES
UNTIL 330 AM EDT...

AT 318 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF WINCHESTER TO CONNERSVILLE...AND
MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...SARATOGA...LYNN AND UNION CITY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 128 AND 133.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4000 8519 3979 8521 3978 8530 3961 8530
      3962 8536 4029 8525 4030 8522 4030 8517
      4032 8481 4001 8481
TIME...MOT...LOC 0720Z 273DEG 34KT 4023 8505 3964 8519

HAIL...<.75IN
WIND...70MPH

$$

TDUD
372 
WWUS53 KIND 210726
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 AM EDT SUN JUN 21 2015

INC035-065-135-139-210737-
/O.EXP.KIND.SV.W.0075.000000T0000Z-150621T0730Z/
RUSH IN-RANDOLPH IN-HENRY IN-DELAWARE IN-
326 AM EDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE...
EASTERN HENRY...RANDOLPH AND NORTHEASTERN RUSH COUNTIES WILL EXPIRE
AT 330 AM EDT/230 AM CDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4000 8519 3979 8521 3978 8530 3961 8530
      3962 8536 4029 8525 4030 8522 4030 8517
      4032 8481 4001 8481
TIME...MOT...LOC 0727Z 273DEG 34KT 4023 8496 3964 8510

$$

TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:44 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 21, 12:44 AM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1244 AM EDT SUN JUN 21 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 328 PM EDT SAT JUN 20 2015

A REMNANT TROPICAL SYSTEM WILL CONTINUE TO PUSH EASTWARD INTO
TONIGHT. THEN A FRONTAL SYSTEM WILL MOVE INTO THE AREA EARLY SUNDAY
AND LINGER INTO NEXT WEEK...RESULTING IN MORE PERIODIC THUNDERSTORM
CHANCES.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 1007 PM EDT SAT JUN 20 2015

UPDATE...
CURRENT FORECAST IS ON TRACK...SO NO CHANGES. LATEST RADAR
MOSAIC SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS CURRENTLY
TRACKING ACROSS CENTRAL AND NORTHERN ILLINOIS. NORTHWESTERN
PORTIONS OF CENTRAL INDIANA COULD START SEEING SOME PRECIP WITHIN
THE NEXT FEW HOURS WITH THE BULK OF THE CONVECTION MOVING IN AFTER
MIDNIGHT. THE ONLY COUNTY STILL UNDER SLIGHT RISK OF SEVERE
WEATHER IS WARREN COUNTY. UPDATED GRIDS HAVE BEEN SENT.

PREVIOUS DISCUSSION...
AN UPPER LEVEL SYSTEM IS SLOWLY MOVING SOUTHEASTWARD ACROSS PORTIONS
OF EASTERN IOWA AND WESTERN WISCONSIN AND IS EXPECTED TO APPROACH
THE NORTHWEST COUNTIES OF CENTRAL INDIANA AROUND MIDNIGHT TONIGHT.
GUIDANCE SEEMS TO BE IN AGREEMENT WITH INITIALLY SHOWING THIS SYSTEM
TO BE QUITE PROGRESSIVE AS IT MOVES TOWARD THE CENTRAL CWA DURING
THE WEE EARLY HOURS SUNDAY MORNING...THEN BEGINS TO SLOW DOWN AND
POSSIBLY EVEN STALL OUT AS IT DROPS SOUTH OF THE I 70 CORRIDOR.
TRIED TO DEPICT POPS IN THE FORECAST AS IN THE HRRR AND OTHER NEAR
TERM GUIDANCE WITH HIGHER POPS ACROSS THE NORTHWEST SHORTLY AFTER
MIDNIGHT...THEN SLOWLY MOVING THIS SYSTEM SOUTHEAST ACROSS THE
FORECAST AREA OVERNIGHT TIL IT REACHES THE SOUTHERN TWO TO THREE
TIERS OF COUNTIES OF THE CWA AND EITHER SLOWS DOWN...WEAKENS...OR
ALL TOGETHER JUST STALLS OUT AND LATER WEAKENS.

SEVERE WX THREAT FOR TONIGHT VERY MARGINAL WITH ONLY WARREN COUNTY
INCLUDED IN SPC/S DAY 1 SLIGHT RISK. SO SOME OF THESE STORMS DO HAVE
THE POTENTIAL TO BE STRONG WITH DAMAGING WINDS AND HAIL AS THE MAIN
THREATS. AND HEAVY DOWNPOURS AND CLOUD-TO-GROUND LIGHTNING NOT TO BE
DISCOUNTED IN ANY THUNDERSTORMS.

A BLEND OF GUIDANCE FOR LOW TEMPERATURES TONIGHT SEEMS REASONABLE AS
THE NUMBERS ARE COMING IN SIMILAR FOR LOWS AROUND 70.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...

ISSUED AT 328 PM EDT SAT JUN 20 2015

A COLD FRONT WILL BEGIN MOVING INTO THE AREA LATER SUNDAY AFTERNOON
FOLLOWING THE UPPER LEVEL SYSTEM MOVING SOUTHEAST ACROSS THE
FORECAST AREA THAT MORNING. STEEP LAPSE RATES AND SUFFICIENT DEEP
LAYER SHEAR SUGGEST AN ORGANIZED SEVERE THREAT IS POSSIBLE WITH THE
FRONT...AND THE MAIN FOCUS FOR ANY STRONG TO SEVERE STORMS AS BEEN
SHUNTED SOUTHWARD BASED ON THE FASTER TIMING OF THIS SYSTEM...SO NOW
THE ONLY COUNTIES IN THE DAY 2 SLIGHT RISK FOR KIND CWA LIE JUST
SOUTH OF THAT COMMON DIVIDING LINE THAT IT THE I 70 CORRIDOR.
BASICALLY KEEPING HIGHER CHANCE POPS ACROSS THIS AREA TO THE SOUTH
AND ONLY SLIGHT CHANCE TO ZERO POPS ACROSS THE NORTHERN COUNTIES.

LATER SUNDAY NIGHT THE FRONT MAY SAG FAR ENOUGH TO THE SOUTH FOR A
LULL IN THE THUNDERSTORM THREAT...BUT WILL KEEP SOME SMALL/WEAK
CHANCES FOR POPS GOING SUNDAY NIGHT IN CASE THE FRONT ENDS UP MORE
STATIONARY.

APPEARS THE FRONT WILL BEGIN DRIFTING BACK TO THE NORTH DURING
MONDAY AND TUESDAY SO WILL CONTINUE TO GO WITH PERIODIC CHANCES FOR
SHOWERS AND THUNDERSTORMS BOTH DAYS. ALSO BASED ON PROGGED LOW LEVEL
THICKNESSES...APPEARS TEMPERATURES AND DEW POINTS WILL BE GETTING
INTO THAT UNCOMFORTABLE RANGE AGAIN WITH DEW POINTS IN THE MID 70S
(OR HIGHER EVEN?) POSSIBLE...AND HIGHS IN THE MID/UPPER 80S TO
AROUND 90 ACROSS THE SOUTHERN HALF OF THE CWA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
ISSUED AT 216 PM EDT SAT JUN 20 2015

MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS
ACCEPTED FOR MOST ITEMS.

AN UPPER RIDGE WILL REMAIN ACROSS THE SOUTH AND SOUTHWEST USA DURING
MUCH OF THE LONG TERM...SETTING UP A NORTHWEST FLOW ALOFT ACROSS
CENTRAL INDIANA. BY NEXT WEEKEND A TROUGH MAY DIG INTO THE AREA.

THIS FLOW WILL ALLOW A SURFACE FRONT TO STALL OUT ACROSS CENTRAL
INDIANA THROUGH THE EXTENDED. AS UPPER WAVES INTERACT WITH THE
FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY. MORE
RAIN WILL BE POSSIBLE WITH THE UPPER TROUGH SATURDAY.

TEMPERATURES WILL REMAIN NEAR TO ABOVE AVERAGE THROUGH MUCH OF THE
PERIOD...WITH SOME COOLER CONDITIONS PERHAPS ARRIVING FOR NEXT
WEEKEND.

&&

.AVIATION /DISCUSSION FOR 210600Z TAF ISSUANCE/...
ISSUED AT 1244 AM EDT SUN JUN 21 2015

RAPID REFRESH AND RADAR TRENDS SUGGEST EASTERN ILLINOIS BOW ECHO
WILL BE NEAR LAF AND HUF AROUND 06Z AND TO IND AND BMG AROUND 08Z.
SO...WILL HAVE A TEMPO MVFR THUNDERSTORM GROUP FOR AN HOUR OR TWO AT
EACH SITE AND ALSO A WIND SHIFT TO NORTHWEST WITH GUSTS TO 40 KNOTS.
AFTER THAT...COVERAGE LOOKS TO LOW TO MENTION ANY SHOWERS OR
THUNDERSTORMS.

MODEL RH TIME SECTIONS WERE THEN SHOWING AN INCREASE IN NEAR SURFACE
MOISTURE THROUGH THE REST OF THE OVERNIGHT AND TIL AROUND 15Z.
SO...COULD SEE STRATUS BEHIND THE CONVECTIVE ACTIVITY...BUT NOT
CONFIDENT ENOUGH TO GO WITH CEILINGS WITH LACK OF STRONG LOW LEVEL
INVERSION PER RAP SOUNDINGS.

WILL TIME THE COLD FRONT TO LAF AROUND 15Z...IND AND HUF AROUND 18Z
AND BMG AROUND 00Z. SOUTHWEST WINDS AROUND KNOTS WILL SHIFT TO
NORTHWEST BEHIND THE FRONT AND BECOMING LIGHT AFTER DARK.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...SMF
NEAR TERM...SMF/TDUD
SHORT TERM...SMF
LONG TERM...50
AVIATION...MK/JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 20, 5:37 PM EDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
537 PM EDT SAT JUN 20 2015

INZ021-028>031-035>049-051>057-060-061-067>069-212145-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-
537 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT.
SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS
MAY CONTAIN GUSTY WINDS AND SMALL HAIL LATE TONIGHT.

RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG
WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF
THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS.

HAZARDS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS...SMALL
HAIL...AND LOCALIZED VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN.

RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND
AGRICULTURAL LAND NEAR RIVERS AND CREEKS.

TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT.

RIVER FLOODING ONGOING.

DISCUSSION: A COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR
THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE
POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD.
PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH
SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING
WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN
APPEAR TO BE THE MAIN THREATS AT THIS TIME.

RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG
PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS
WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND
WABASH RIVERS.

DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON
SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT
WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER
STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ062>065-070>072-212145-
MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS-
537 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TONIGHT.
 SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW
STORMS MAY CONTAIN GUSTY WIND AND SMALL HAIL LATE TONIGHT.

RIVER FLOODING IS EXPECTED ALONG PORTIONS OF BIG RACCOON...BIG
WALNUT...AND WILDCAT CREEKS...AS WELL AS THE WHITE...EAST FORK OF
THE WHITE...EEL...TIPPECANOE...AND WABASH RIVERS.

HAZARDS: HEAVY RAINFALL...WHICH MAY LEAD TO FLASH FLOODING...CLOUD
TO GROUND LIGHTNING...GUSTY WINDS...SMALL HAIL...AND LOCALIZED
VISIBILITY REDUCTIONS DUE TO BRIEF HEAVY RAIN.

RIVER FLOODING AFFECTING RESIDENTIAL AREAS...ROADS...AND AGRICULTURAL
LAND NEAR RIVERS AND CREEKS.

TIMING: THUNDERSTORM ACTIVITY AFTER MIDNIGHT TONIGHT.

RIVER FLOODING ONGOING.

DISCUSSION:  A COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATE TONIGHT...RESULTING IN ADDITIONAL CHANCES FOR
THUNDERSTORMS AT THAT TIME. SMALL HAIL AND GUSTY WINDS ARE
POSSIBLE WITH THE STRONGER STORMS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORM ACTIVITY IS POSSIBLE THROUGHOUT THE PERIOD.
PRESENT INDICATIONS ARE THAT SEVERE STORMS WILL BE POSSIBLE BOTH
SUNDAY AND MONDAY...WITH THE GREATER THREAT ON SUNDAY. DAMAGING
WINDS...LARGE HAIL...CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN
APPEAR TO BE THE MAIN THREATS AT THIS TIME.

RIVER FLOODING IS EXPECTED TO CONTINUE THROUGH NEXT WEEK ALONG
PORTIONS OF BIG RACCOON...BIG WALNUT...AND WILDCAT CREEKS...AS
WELL AS THE WHITE...EAST FORK OF THE WHITE...EEL...TIPPECANOE...AND
WABASH RIVERS.

DISCUSSION: A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA ON
SUNDAY. THIS FRONT WILL LINGER IN THE AREA THROUGHOUT MOST OF NEXT
WEEK...RESULTING IN PERIODIC CHANCES FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER
STATEMENTS REGARDING THE SEVERE THREAT SUNDAY AND MONDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 21, 1:32 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
132 AM EDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND GST     LAFAYETTE               40.41N  86.87W
06/21/2015  M60 MPH          TIPPECANOE         IN   AMATEUR RADIO

            MEASURED ON THE SOUTH SIDE OF LAFAYETTE

&&

JAS
Local storm report, Jun 21, 1:53 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 AM EDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     HAIL             3 E CRAWFORDSVILLE      40.04N  86.84W
06/21/2015  E0.88 INCH       MONTGOMERY         IN   BROADCAST MEDIA

&&

JAS
Local storm report, Jun 21, 2:05 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
205 AM EDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     LAFAYETTE               40.41N  86.87W
06/21/2015                   TIPPECANOE         IN   EMERGENCY MNGR

            TREE DOWN ON HOUSE. TIME ESTIMATED.

&&

JAS
Local storm report, Jun 21, 2:06 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
206 AM EDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 AM     TSTM WND DMG     12 SE LAFAYETTE         40.29N  86.71W
06/21/2015                   TIPPECANOE         IN   EMERGENCY MNGR

            TREE DOWN ON POWER LINE. TIME ESTIMATED.

&&

JAS
Local storm report, Jun 21, 2:29 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
229 AM EDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     TSTM WND GST     ZIONSVILLE              39.95N  86.27W
06/21/2015  M70 MPH          BOONE              IN   ASOS

            MEASURED BY ASOS

&&

JAS
Local storm report, Jun 21, 2:39 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
239 AM EDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             MOORESVILLE             39.62N  86.37W
06/21/2015  E0.25 INCH       MORGAN             IN   TRAINED SPOTTER

&&

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:33 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren42 min
Jun 21, 1:03 AM EDTSevere Thunderstorm WarningINDCarroll, Fountain, Montgomery, Parke, Tippecanoe42 min
Jun 21, 1:27 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Howard, Tipton48 min
Jun 21, 1:28 AM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam47 min
Jun 21, 1:43 AM EDTSevere Thunderstorm WarningINDBoone, Montgomery36 min
Jun 21, 1:54 AM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam27 min
Jun 21, 1:32 PM EDTRiver Flood WarningINDTippecanoe7 days
Jun 21, 5:30 PM EDTSpecial Weather StatementINDPutnam30 min
Jun 21, 6:28 PM EDTAreal Flood AdvisoryINDClay, Parke, Vermillion, Vigo4 hr
Jun 21, 6:52 PM EDTSpecial Weather StatementINDClay38 min
Jun 21, 7:09 PM EDTTornado WarningINDClay, Owen36 min
Jun 21, 7:36 PM EDTTornado WarningINDGreene, Owen24 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.